Prevalence and correlates of eating disorders in 875 patients with bipolar disorder

S.L. McElroy, M.A. Frye, G. Hellemann, L.L. Altshuler, G.S. Leverich, T. Suppes, P.E. Keck, W.A. Nolen, R.W. Kupka, R.M. Post

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)191-198
JournalJournal of Affective Disorders
Volume128
Issue number3
DOIs
Publication statusPublished - 2011

Cite this

McElroy, S. L., Frye, M. A., Hellemann, G., Altshuler, L. L., Leverich, G. S., Suppes, T., ... Post, R. M. (2011). Prevalence and correlates of eating disorders in 875 patients with bipolar disorder. Journal of Affective Disorders, 128(3), 191-198. https://doi.org/10.1016/j.jad.2010.06.037